# SDR DALA2016091406693

- Difficulty date: September 13, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 59,289 hours, 7,758 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU SYSTEM TEST, FAULTED BATTERY.  REPLACED BATTERY 15WL.
